# SDR DL72S000670

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- Aircraft time: 69,145 hours, 53,887 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: 65827607DM
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B TENSION TIE FITTING CRACKED IN 48 SEC.  REPLACED FITTING PER BAC DRAWING 65-17509 REV M.  NRC 63 TPA F-2 LTR CHECK.
